# SDR CALA2017013000199

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 76,152 hours, 18,605 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OVEN BELOW POS205 SMOKES DURING OPERATION. RECOMMEND CLEANING. CLEANED OVEN NO SMOKE NOTED DURING OPERATION AT THIS TIME
